# SDR JR2R20170809330

- Difficulty date: August 9, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N864GA
- Make and model: Doug MD 83
- Aircraft serial: 49912
- Aircraft time: 56,540 hours, 37,374 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 99367184
- Condition: Corroded
- Location: Bs 1309-1322
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY HAS A CORRODED INTERCOSTAL. REMOVED AND REPLACED INTERCOSTAL IAW SRM 51-104, AND 51-30-2,31-30-5.
